Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Head > Fever > Ibuprofen 200 mg, (Major), 24 Tablets/250 Tablets

Ibuprofen 200 mg, (Major), 24 Tablets/250 Tablets

Price: $1.19

Item Number: 11047527 (24 tablets); 11052651 (250 tablets)

Manufacturer: Major

Manufacturer Part No: 00904-7915-24 (24 tablets); 00904-7915-70 (250 tablets)

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Compare to active ingredient of Advil
  • Helps reduce fever temperature
  • Pain reliever
  • Coated tablets to reduce stomach upset

Active ingredient: Ibuprofen 200 mg

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us